I used monistat 1 ointment I inserted it around ten pm then several hours late I got the urge to pee around 2 am , after I peed I noticed the cream in my panties. so I'm guessing it fell out , is it still going to cure me ? what should I do? Is this normal?
2602br; No it was not in long enough to treat your problem, I would suggest that you redo it. It is Possible it was not in far enough, But you should start over and if I'm right it comes with the applicator when you do insert the next one try not to pull it out with the applicator it has to be far enough back where it is not hurting you or bothering you by pressure and must stay in all night at least. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2014 • 1 answer
Posted 21 Feb 2015 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 8 Sep 2016 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers